# SDR FDEA202101290236

- Difficulty date: January 29, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 97,220 hours, 38,570 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Actuator
- Part number: 1U1168
- Condition: Inoperative
- Location: Aft Cargo Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DOOR WILL NOT CLOSE.  FOUND BOTH LINKS ON AFT MAIN CARGO DOOR ACTUATOR BROKEN.  RAISED CARGO DOOR WITH SLING REF B757 AMM CH 52-32-00-4 SO CARGO COULD BE OFFLOADED.  REMOVED, REPLACED MAIN CARGO DOOR FWD ACTUATOR SUPPORT LINK ASSY, REF EO F-5230-E0352184-A PART1, 757MM 52-32-04-4 AND 757MM 52-32-00-4.  REMOVED MAIN CARGO DOOR AFT ACTUATOR AND ACTUATOR SUPPORT LINK ASSY.  REPLACED AFT MCD LIFT ACTUATOR PN 1U1168 SN 373 IAW 757 AMM 52-32-04-4 AND AFT LIFT ACTUATOR SUPPORT ASSY PN B57-52-004-01 REF WRI 52-30-8938, EO F-5230-E0352184-A PART 1.  LEAK CHECK AND OPS CHECK GOOD.
